Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A transport theorem for moving interfaces

Authors: Morton E. Gurtin, Allan Struthers and William O. Williams
Journal: Quart. Appl. Math. 47 (1989), 773-777
MSC: Primary 73B99; Secondary 76A99
DOI: https://doi.org/10.1090/qam/1031691
MathSciNet review: MR1031691
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99, 76A99

Retrieve articles in all journals with MSC: 73B99, 76A99

Additional Information

DOI: https://doi.org/10.1090/qam/1031691
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society